# SDR CALA9601797

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LOWER CORNER OF NR 4 RT CABIN WINDOW FRAME CORRODED.  THE WINDOW FRAME WAS REMOVED AND A NEW FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
